# SDR USAA061412

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500g-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500G TO 520 LBL 24.75 LBL 45.50 CRACKED.  REMOVED DAMAGED WEB AND INSTALLED FABRICATED WEB IAW DWG 69-35366, DEFECT SIZE: 1 INCH.
